# SDR ZZDA2010487

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19DEF EMERGENCY EXIT LIGHT LENS MISSING AND BOTH BROKEN.  INSTALLED NEW BULBS 2 EACH AND LENS COVER ON SEAT 19DEF EMERGENCY EXIT LIGHT IAW B717 AMM 33-51, OPS CHECK GOOD.
